Explaining the global pattern of current account imbalances
Joseph Gruber and
Steven B. Kamin
Journal of International Money and Finance, 2007, vol. 26, issue 4, 500-522
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (284)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0261-5606(07)00024-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Explaining the global pattern of current account imbalances (2005) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:26:y:2007:i:4:p:500-522
Access Statistics for this article
Journal of International Money and Finance is currently edited by J. R. Lothian
More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().